MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWH16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient age not provided/unknown.Patient weight not provided/unknown.Reporter's last name and email not provided/unknown.Additional 510k numbers: k011028 and k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to peri-implantitis from site 5.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10227530
Report Number0002023141-2020-00985
Device Sequence Number536082
Product Code DZE
UDI-Device Identifier00889024020122
UDI-Public(01)00889024020122(17)110724(10)60539627(241)TSVWH16
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/24/2011
Device Model NumberTSVWH16
Device Catalogue NumberTSVWH16
Device Lot Number60539627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;